Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 194346, 28 pages
http://dx.doi.org/10.1155/2014/194346
Research Article

A Study of Impulsive Multiterm Fractional Differential Equations with Single and Multiple Base Points and Applications

1Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 10 October 2013; Accepted 17 November 2013; Published 21 January 2014

Academic Editors: A. M. A. El-Sayed, A. Kılıçman, and S. C. O. Noutchie

Copyright © 2014 Yuji Liu and Bashir Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [14 citations]

The following is the list of published articles that have cited the current article.

  • Fang Li, and Huiwen Wang, “Solvability of boundary value problems for impulsive fractional differential equations in Banach spaces,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Yong Zhou, JinRong Wang, and Michal Fečkan, “Response to "Comments on the concept of existence of solution for impulsive fractional differential equations [Commun Nonlinear Sci Numer Simul 2014;19:401-3.]",” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 12, pp. 4213–4215, 2014. View at Publisher · View at Google Scholar
  • Alka Chadha, and Dwijendra N. Pandey, “Existence of the Mild Solution for Impulsive Neutral Stochastic Fractional Integro-Differential Inclusions with Nonlocal Conditions,” Mediterranean Journal of Mathematics, 2015. View at Publisher · View at Google Scholar
  • Alka Chadha, and Dwijendra N. Pandey, “Mild solution for impulsive neutral fractional partial differential inclusions with nonlocal conditions,” Collectanea Mathematica, 2015. View at Publisher · View at Google Scholar
  • Xiaohui Yang, and Yuji Liu, “Solvability of a boundary value problem for singular multi-term fractional differential system with impulse effects,” Boundary Value Problems, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Yuji Liu, “Piecewise continuous solutions of initial value problems of singular fractional differential equations with impulse effects,” Acta Mathematica Scientia, vol. 36, no. 5, pp. 1492–1508, 2016. View at Publisher · View at Google Scholar
  • Yuji Liu, “Studies on Cauchy problems for impulsive differential models involving higher order Riemann–Liouville fractional derivatives,” Afrika Matematika, vol. 28, no. 7-8, pp. 1093–1113, 2017. View at Publisher · View at Google Scholar
  • Yuxin Hu, and Fang Li, “Existence of solutions for the nonlinear multiple base points impulsive fractional differential equations with the three-point boundary conditions,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Fang Li, and Yunsong Miao, “Boundary value problems of the nonlinear multiple base points impulsive fractional differential equations with constant coefficients,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Haide Gou, and Baolin Li, “Existence of solutions for impulsive fractional evolution equations with periodic boundary condition,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Baolin Li, and Haide Gouvol. 18, no. 7-8, pp. 585–598, 2017. View at Publisher · View at Google Scholar
  • Subramaniam Kanjanadevi, Juan Jose Nieto, and Annamalai Anguraj, “Mild solutions of Riemann-Liouville fractional differential equations with fractional impulses,” Nonlinear Analysis: Modelling and Control, vol. 22, no. 6, pp. 753–764, 2017. View at Publisher · View at Google Scholar
  • Jaydev Dabas, and Ganga Ram Gautam, “A study on existence of solutions for fractional functional differential equations,” Collectanea Mathematica, vol. 69, no. 1, pp. 25–37, 2018. View at Publisher · View at Google Scholar
  • Sandeep Singhal, and Pattani Samsudeen Sehik Uduman, “Uniqueness of solution for impulsive fractional functional differential equation,” Communications of the Korean Mathematical Society, vol. 33, no. 1, pp. 171–177, 2018. View at Publisher · View at Google Scholar